# SDR SWIA2023011367098

- Difficulty date: December 18, 2022
- Submitted: January 13, 2023
- Operation: Air carrier
- Aircraft: N926SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7687
- Aircraft time: 48,327 hours, 40,917 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Bs 464
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIVET FOR NUTPLATE PULLED THROUGH FLOORBEAM AT OBD SIDE OF BEAM  AT RBL 27.0, FS 464.00.  REPAIRED NOTED NUT PLATE RIVET HOLES THAT PULLED THROUGH FLOORBEAM AT RBL 27.0, FS 464.00 REF REO 601R-53-41-3111 REV -, STEPS 1-15.
